# SDR REXA201101008

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 22,130 hours, 19,930 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON FINAL APPROACH, UPON DEPLOYING FLAPS 20 DEGREES WE RECEIVED FLAPS WERE STUCK AT 0 DEGREES.  WE PERFORMED QRH AND LANDED IN KDTW WITHOUT INCIDENT.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED MARCH 27, 2009, TR#27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  REMOVED AND REPLACED FECU IAW CRJ AMM 27-51-05 CODES FOUND 33 BC, 5 1B, 5 2B, 17 1A, 17 2B, 25 BC VERIFIED PARTS EFFECTIVITY.
